# SDR DALA2022120607830

- Difficulty date: December 5, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fr 30-31 S26-27l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H CHECK, A DENT AND SCRATCH WAS FOUND AT FR 30 -31, S26-27L. THE DAMAGE WAS REWORKED IAW SECT III OF ERA 580319-14, REV B.  FOLLOW ON MAINTENANCE/INSPECTION REF ER/A 580319-14. (2525918)
